- -

The log-canonical threshold of a plane curve

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


The log-canonical threshold of a plane curve

Show full item record

Galindo Pastor, C.; Hernando, F.; Monserrat Delpalillo, FJ. (2016). The log-canonical threshold of a plane curve. Mathematical Proceedings. 160(3):513-535. doi:10.1017/S0305004116000037

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82768

Files in this item

Item Metadata

Title: The log-canonical threshold of a plane curve
Issued date:
We give an explicit formula for the log-canonical threshold of a reduced germ of plane curve. The formula depends only on the first two maximal contact values of the branches and their intersection multiplicities. We also ...[+]
Copyrigths: Reserva de todos los derechos
Mathematical Proceedings. (issn: 0305-0041 )
DOI: 10.1017/S0305004116000037
Cambridge University Press (CUP)
Publisher version: https://doi.org/10.1017/S0305004116000037
Supported by Spain Ministry of Economy MTM2012-36917-C03-03 and University Jaume I P1-1B2015-02.
Type: Artículo

This item appears in the following Collection(s)

Show full item record